MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EC-760R-V/L; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EC-760R-V/L; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EC-760R-V/L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the black stuff was coming out of the scope after the procedure.At the end of the case, the tech of the facility said the scope made a "weird" noise when flushing the scope.It was then taken to the scope cleaning room and during the brushing of the suction chamber, small black particles came out of the scope.They felt like hard plastic pieces of what the scope is made out of.
 
Additional Manufacturer Narrative
Supplemental mdr will be submitted when the additional investigation is completed.
 
Additional Manufacturer Narrative
Section d1 brand name is corrected.
 
Additional Manufacturer Narrative
No malfunctions were found as a result of inspecting the subject endoscope.Fujifilm conducted a component analysis of the small black particles came out of the endoscope channel.The results revealed that they were organic matter derived from the human body.Although it is highly likely that these particles originated from the patient who underwent the procedure using the endoscope, it was not possible to determine from when they existed the endoscope channel.No reports of health effects related to this issue have been received.

Brand Name
FUJIFILM ENDOSCOPE MODEL EC-760R-V/L
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING SANO OFFICE
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key21888060
Report Number3001722928-2025-00014
Device Sequence Number11645350
Product Code FDS
UDI-Device Identifier04547410358681
UDI-Public(01)04547410358681(11)230801
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-760R-V/L
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/13/2025
07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown